Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term

Cerrai S, Röckner M (2004)
Annals of Probability 32(1B): 1100-1139.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Cerrai, Sandra; Röckner, MichaelUniBi
Abstract / Bemerkung
Following classical work by Freidlin [Trans. Amer Math. Soc. (1988) 305 665-657] and subsequent works by Sowers [Ann. Probab. (1992) 20 504-537] and Peszat [Probab. Theory Related Fields (1994) 98 113-136], we prove large deviation estimates for the small noise limit of systems of stochastic reaction-diffusion equations with globally Lipschitz but unbounded diffusion coefficients, however, assuming the reaction terms to be only locally Lipschitz with polynomial growth. This generalizes results of the above mentioned authors. Our results apply, in particular, to systems of stochastic Ginzburg-Landau equations with multiplicative noise.
Stichworte
large deviations; measures; invariant; multiplicative noise; stochastic partial differential equations
Erscheinungsjahr
2004
Zeitschriftentitel
Annals of Probability
Band
32
Ausgabe
1B
Seite(n)
1100-1139
ISSN
0091-1798
Page URI
https://pub.uni-bielefeld.de/record/1608272

Zitieren

Cerrai S, Röckner M. Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability. 2004;32(1B):1100-1139.
Cerrai, S., & Röckner, M. (2004). Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability, 32(1B), 1100-1139.
Cerrai, S., and Röckner, M. (2004). Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability 32, 1100-1139.
Cerrai, S., & Röckner, M., 2004. Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability, 32(1B), p 1100-1139.
S. Cerrai and M. Röckner, “Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term”, Annals of Probability, vol. 32, 2004, pp. 1100-1139.
Cerrai, S., Röckner, M.: Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability. 32, 1100-1139 (2004).
Cerrai, Sandra, and Röckner, Michael. “Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term”. Annals of Probability 32.1B (2004): 1100-1139.